Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffer from dizziness, nausea, loss of appetite and loose motion. All test normal. Diagnosed as vertigenous migraine. Concerned?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 1994
Answered : 5480 Questions
Question
SIR,I SUFFER FROM SEVERE DIZZINESS,UNSTEADINESS FOR LAST 3 YEARS.IT STARTS FROM MORNING AFTER TAKING MY BREAKFAST,THERE IS SOME VISIONAR PROBLEM LIKE SMALL WIRE SHAPE,BLACK SPOT IN FRONT OF MY EYES AS I SEE IN THE SUN LIGHT AND DIZZY SPELLS STARTS FOLLOWED BY RAPID HEART BEAT,HYPERVENTILATION,NAUSEA,LOSS OF APPETITE,CONTENTIOUS URINE & LOSE MOTION,TREMBLING OF HAND AND LEG,WEAKNESS IN LOWER LIMBS ,DIFFICULTY IN WALKING,NUMBNESS OF HEAD,LIGHTNESS OF BODY .AS PER ATTACK PROGRESS AFTER SOME TIME THERE IS HEADACHE AND HEAVINESS OF THE HEAD.THESE ARE THE SYMPTOMS WHICH I FACED FROM LAST 3 YEARS.
TEST PERFORMED:MRI& CT SCAN OF BRAIN,X XXXXXXX OF CERVICAL SPINE,EEG,BERA,ENG,PTA,VESTIBULAR EVOKED MYOGENIC POTENTIAL
RELATED TO EAR,ECG,ECHO OF HEART ETC ALL ARE NORMAL.
BLOOD TEST:T3,T4,TSH,SERUM GLUCOSE(PP & FASTING) HEMOGLOBIN,TBC,SGPT,SGOT,UREA,CHOLESTEROL,TRIGLYCERIDES,B12,D3,SODIUM,UREA ETC .,ALL TEST ARE NORMAL.
TREATMENT: VARIOUS DOCTOR(NEURO,CARDIO,MD,GENERAL PHYSICIAN NEUROTOLOGIST,PSYCHIATRIST,) TREATED AS ANXIETY ATTACK.BUT DOCTOR IN APOLLO HOSPITAL CHENNAI,GREAMS XXXXXXX DIAGONISE AS A VERTIGENOUS MIGRAINE AND THE MEDICINE PRESCRIBED BY HIM-
1)TOPAMAC 25 MG,2)RIBOFLAVIN,3)INSPIRAL 10 MG FOR 3 MONTH .BUT IT DOES NOT PROVIDE ANY RELIEF.
ANTI VERTIGO TABLET LIKE VERTIN,BETAVERT ,STUGERON,STEMITILE,ACUVERT DOES NOT WORK AT ALL. IT INCREASE THE HEADACHE AND HEAVYNESS IN THE HEAD.
ANTIDEPRESSION TABLET LIKE CIPRALEX,VENLAXR37.5MG, LOBAZAM,PAXIDEP CR,STALOPAM CREATES NAUSEA,LOSE MOTION,LOSS OF APPETITE,TREMBLING OF HAND,DISTURBANCE IN SLEEP ETC.

FOLLOWING MEDICINE GIVE TEMPORARY RELIEF BUT IT IS FOR TIME

BEING WHICH I AM TAKING SINCE LAST 2YEAR :
TRYPTOMER 10MG 2 TIME,ETIREST 0.5 MG 1 TIME.PLACIDA 1 TIME,REVOTRIL .5MG AT NIGHT.
THE SAME POSITION WILL PREVAIL AS THE MEDICINE EFFECT END.
I CONCERN SO MANY DOCTOR IN KOLKATA LIKE NEURO,CARDIO,MD,NEUROTOLOGIST,PSYCHIATRIST BUT I DOESNOT GET ANY RELIEF YET.SO PLEASE SIR PROVIDE SOME MEDICINE IN ORDER TO REMOVE MY DIZZINESS AND PANIC ATTACKS.
BY PROFESSION I AM INCOME TAX PRACTITIONER QUALIFIED COST ACCOUNTANT,COMPANY SECRETARY IN KOLKATA.
AS THERE IS SOME IMPROVEMENT IN MY HEALTH I PERSONALLY CHECK YOU IN APOLLO HOSPITAL ,HYDERABAD.
THANKYOU

XXXXXX
KOLKATA
0000
YYYY@YYYY
Posted Wed, 26 Jun 2013 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 38 minutes later
Hi Mr XXXXXXX

Thank you for posting your query.

I have gone through your case in detail and I appreciate the detailed report provided by you.

On one hand, I feel happy that most tests done are normal, which is a good news; on the other hand I do not feel good as a proper diagnosis has not been made.

In my opinion, you have a neuro problem (not cardio or ENT problem). Most likely diagnosis would be vertiginous migraine or a vertiginous seizure. There may an element of panic associated also.

For complete diagnosis, PET (positron emission tomography) scan of brain may be required.

As of now, in addition to the current medication, divalproex may be added.

I would be pleased to see you at Apollo Hospitals, Hyderabad.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad

Above answer was peer-reviewed by
 
Follow-up: Suffer from dizziness, nausea, loss of appetite and loose motion. All test normal. Diagnosed as vertigenous migraine. Concerned? 18 hours later
SIR,
THNAKYOU FOR YOUR RELPY.AS I CAME TO KNOW THAT I HAVE CERTAIN PROBLEM WHICH IS NOT DIAGONISED BY THE DOCTOR IN KOLKATA. AS YOU MENTION THE MEDICINE DIVALPROEX THE SAME MEDICINE PROVIDED BY THE NEURO IN KOLKATA VALANCE OD 500 ,IT DOES NOT WORK AND I SUFFER NAUSEA,LOSS OF APPETITE,LOSE MOTION AFTER TAKING THIS MEDICINE THOUGH I TELL THE DOCTOR BUT HE DOES NOT GIVE ANY ATTENTION TO MY PROBLEM THEN I LEAVE THIS MEDICINE.AS YOUR DIAGNOSIS WITH RESPECT TO VERTIGINIOUS MIGRAINE OR VERTIGINIOUS SEIZURE ,PET TEST CAN IDENTIFIED THAT PARTICULAR PROBLEM AND WHY THE MEDICINE PRESCRIBE WITH RESPECT TO VERTIGINIOUS MIGRAINE DOES NOT WORK AND WITH RESPECT TO VERTGINIOUS SEIZURE I NEVER UNCONSCIOUS THOUGH I FEEL DIZZY AND LIGHTNESS IN THE BODY. AS YOU MENTION REGARDING PET TEST OF BRAIN ,I ASK THE DIAGONESTIC CENTRE ,HOSPITAL IN KOLKATA REGARDING THIS TEST THEY WILL NOT DO WITHOUT DOCTOR PRESCRIPTION.SO I THINK IT IS BETTER TO XXXXXXX YOU PERSONALLY IN HYDERABAD AND PERFORMED ALL THE TEST AS RECOMMENDED BY YOU THERE AND SIR PLEASE TELL ME HOW MUCH DAYS I HAVE TO STEY THERE TO DO ALL THE TEST TO PERFORME.SIR PLEASE PROVIDE CERTAIN MEDICINE WITH RECOMMENDED DOSGAE IN ORDER TO GIVE ME SOME RELEIF,SO I CAME THERE .MEDICINE WHICH PROVIDED BY NEURO NOT SUITED ME AS FOLLOWS:
1.ENCORATE CHRONO,2.MIGRABETA TR 40 ,CETA DOM,VALANCE OD 500,LOBAZAM,STALOPAM,PAXIDEP CR,BETAVERT,TOPAMAC 25MG,RIBOFLAVIN,INSPIRAL,PROTHIADEN 75MG.
WAITING FOR YOUR REPLY .
THANKING YOU
XXXXXX
KOLKATA
0000
 
 
Answered by Dr. Sudhir Kumar 3 hours later
Hi Mr XXXXXXX Ji,

Thank you for getting back with more details.

You would need to stay here for 3-4 days for getting the tests done to confirm the diagnosis and start the treatment.

Since you have tried various medicines on trial basis, and without success, it may not be wise for me to advise you another medicine, as it may harm you. Once you come here and we confirm the diagnosis, we would start you on the best treatments.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
 
Follow-up: Suffer from dizziness, nausea, loss of appetite and loose motion. All test normal. Diagnosed as vertigenous migraine. Concerned? 1 hour later
SIR NAMASTA,
THANK YOU FOR YOUR REPLY.I WILL TRY TO COME HYDERABAD AS SOON AS POSSIBLE FOR MY TREATMENT WITH PRIOR APPOINTMENT FROM YOUR SECRETARY.HOPEFULLY YOU WILL COOPERATE WITH RESPECT TO YOUR APPOINTMENT AS SOON AS POSSIBLE.I CAN STAY IN THE HOTEL DURING THE TREATMENT PERIOD OR I WILL HAVE TO ADMIT IN THE HOSPITAL,SO PLEASE TELL ME.
THANK YOU
XXXXXX
KOLKATA
 
 
Answered by Dr. Sudhir Kumar 30 minutes later
You can stay in the hotel during your evaluation, there is no need for admission.

If you tell me the date, I can confirm the appointment.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor